# SDR SIMA20160414007

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,738 hours, 22,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WILL NOT OPEN FROM OUTSIDE.  DEFERRED MAIN CABIN DOOR, VERIFIED DOOR CLOSES & LATCHES NORMAL.  LUBRICATE THE PAX DOOR IAW 12-20-52, DID NOT FIX THE PROBLEM.  MEL REMAINS OPEN.  ADJUSTED PAX DOOR IAW AMM 52-11-02, OUTER HANDLE CHECKED GOOD AT 27 LBS OF FORCE, MEL RESTORED.
